Almost solvability of lie algebras with almost regular automorphisms

Makarenko, N. Yu. and Khukhro, E. I. (2003) Almost solvability of lie algebras with almost regular automorphisms. Doklady Mathematics, 68 (3). pp. 325-326. ISSN 1064-5624

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15714
Deposited On:14 Nov 2014 09:31

Repository Staff Only: item control page